Home Theorems on large deviations in the scheme of allocating identical particles into different cells
Article
Licensed
Unlicensed Requires Authentication

Theorems on large deviations in the scheme of allocating identical particles into different cells

  • A. N. TIMASHEV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 3 Issue 6

Published Online: 2009-10-09
Published in Print: 1993

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1993.3.6.635/html?lang=en
Scroll to top button